# SDR YENA2020022060191

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 55,378 hours, 19,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: L2 Door Slide
- Part time: 56,107 hours, 19,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # EWR-TPA. L2 DOOR ESCAPE SLIDE LIGHTING FAILED EMERGENCY LIGHT TEST ( ESCAPE SLIDE LIGHTING ); R & R L2 DOOR SLIDE IAW AMM 25-62-44-400-007-A DOOR OPS CHECK OK, EMERGENCY LIGHT SYSTEM TEST OK , THIS CLEARS MDDR#415365, MX-4 UPDATED, PLCARD REMOVED.
